# SDR AALA202202073862

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A300*
- Aircraft serial: 6443
- Aircraft time: 21,691 hours, 8,565 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: Locked
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH CAPTAINS AND FIRST OFFICERS FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) LOCKED UP WITHOUT WARNING ON ECAM AT 870 NM FINAL ,FLIGHT PLAN ROUTE BARO ALT ALL WOULD NOT LOAD FLEW MANUAL ILS VFR FLIGHT CONDITIONS TO LANDING WITH ATC VECTORS. MAINTENANCE ACCOMPLISHED RESET OF THE #1 AND #2 FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) PER TSM 2400-00-810-818. A SATISFACTORY OPERATIONAL CHECK AND AUTOLAND CHECK WAS ACCOMPLISHED PER AMM 22-97-00.
